DocServer

The Brezis–Browder Theorem in a general Banach space

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Shawn Xianfu and Yao, Liangjin (2012) The Brezis–Browder Theorem in a general Banach space. J. Functional Analysis, 262 (12). pp. 4948-4971.

[img]
Preview
PDF - Accepted Version
Download (344Kb) | Preview

    Abstract

    During the 1970s Brezis and Browder presented a now classical characterization of maximal monotonicity of monotone linear relations in reflexive spaces. In this paper, we extend (and refine) their result to a general Banach space. We also provide an affirmative answer to a problem posed by Phelps and Simons.

    Item Type: Article
    Additional Information: DOI http://dx.doi.org/10.1016/j.jfa.2012.03.023.
    Uncontrolled Keywords: Adjoint; Brezis–Browder Theorem; Linear relation; Monotone operator; Operator of type (D); Operator of type (FP); Operator of type (NI); Set-valued operator; Skew operator; Symmetric operator
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 05 Oct 2012 13:13
    Last Modified: 14 Aug 2013 15:20
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1390

    Actions (login required)

    View Item